# SDR CALA2021122902459

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - R/H HORIZONTAL STABILIZER - CRACK FOUND AT STAB STA 157,  9.5" FWD OF REAR SPAR & I/B OF DRAIN HOLE .CRACK LENGTH : 0.433" REPAIR 11 AND FIGURE 206/ REPAIR 11  REF NR 9643097 REMOVED CRACK ON R/H HORIZONTAL STAB STA-157 I.A.W B737-900 SRM 55-10-01-2R-11 FIGURE 204, DETAIL F, INSTALLED REPAIR DOUBLER. INSPECTION REQUIERED 9,000 FLIGHT CYCLES PER 55-10-01-2R-11 TABLE 204/ ADD EMP:V900541
